Jump to content

Wellbutrin Issues


Meyend

Recommended Posts

Hi,

I just want some input other than my doctor or family. I was on Zoloft for years until it's effects started to slow down. My doctor switched me to Wellbutrin (100 mg) 6 weeks ago. Ever since I started taking it I have been extremely irritable. The littlest things make me want to cry or scream and I have to ball my fists and wait it out to get over the feeling. Two weeks ago I went back to my doctor and she doubled my dose, so I'm now taking 200 mg. nothing has changed and if anything, I feel worse. My depression has gotten worse and it doesn't help with it. I just want to know if this is normal. I was also diagnosed with hypersomnia a while ago, which my doctor said the Wellbutrin should help with. I still sleep 15+ hours a a day. I even make sure to go out and get an hour of exercise each day but it only makes me feel worse. I don't have any energy. I'm really concerned about that. My last issue concerns me the most. I suffer from migraines, but I have been taking topamax (50 mg) to help. When I too it with the Zoloft it did. But now my headaches are a lot worse (for some reason always in the front of my head) and I have memory issues. A couple days a week I have no idea what weekday it is and I have to embarrass myself by asking someone. When I go to school, I go to my classes at the wrong times on the wrong days. I feel so lost and I feel like I'm losing my mind. My parents don't take me seriously but I would never joke about something like this. It's terrifying. If anyone can offer me their opinion, that would be great. I'll take anything at this point.

Link to comment
Share on other sites

  • 2 weeks later...

I can't take Welbutrin by itself.  It was the first antidepressant I was given, and I would be filled with rage for hours, and then crash and got very depressed the rest of the day.  I stopped taking it after a few days, and resisted any attempt to put me back on it.  Several years later, while on effexor, I was persuaded to take it again with effexor, and it works now.  For me, the effexor and welbutrin counteract each others worst side effects so I can handle it better.  The effexor keeps away the rage hours from welbutrin, and the welbutrin helps with the lethargy that effexor causes for me.

Link to comment
Share on other sites

  • 5 months later...

I hate to say this, but the Topamax may be doing you like it did me.. I too am a headache sufferer, and my doctor put me on topamax for a while, and it made my life hell.. I was constantly depressed, and I hated every wakeful minute I was up and out of bed.. I finally kicked it to the curb and saw my doctor again, at which time he prescribed me Fioricet for my headaches..

Fast forward 5 1/2 months later, and I am on wellbutrin SR 150MG (twice a day) for anxiety, and I am also taking Fioricet twice to three times a day for both my headaches (when they occur) and a back injury I got in an accident a while back..

Edited by dw762
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...